# SDR AU991007

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE NR 4 BEARING FAILED.
